Translator Disclaimer
2020 Impact of discontinuous treatments on the generalized epidemic model
Fanchao Kong, Juan J. Nieto
Topol. Methods Nonlinear Anal. 56(1): 349-378 (2020). DOI: 10.12775/TMNA.2020.018


This paper presents a generalized epidemic model with discontinuous treatment strategies and time-varying delays. Under the concept of Filippov solution, by applying the differential inclusions and the topological degree theory in set-valued analysis, we employ a novel argument to establish new results on the existence of the periodic solutions for the considered epidemic model. After that, we derive some criteria on the uniqueness, global exponential stability of the considered epidemic model and convergence of the corresponding autonomous case of the considered epidemic model, in terms of nonsmooth analysis theory with the Lyapunov-like approach. Our results extend previous works on the epidemic model to the discontinuous cases, some corresponding results in the literature can be enriched and extended. Finally, typical examples and the corresponding numerical simulations have been carried out to support the analytic findings.


Download Citation

Fanchao Kong. Juan J. Nieto. "Impact of discontinuous treatments on the generalized epidemic model." Topol. Methods Nonlinear Anal. 56 (1) 349 - 378, 2020.


Published: 2020
First available in Project Euclid: 10 September 2020

MathSciNet: MR4175083
Digital Object Identifier: 10.12775/TMNA.2020.018

Rights: Copyright © 2020 Juliusz P. Schauder Centre for Nonlinear Studies


This article is only available to subscribers.
It is not available for individual sale.

Vol.56 • No. 1 • 2020
Back to Top